# SDR DALA2016091906749

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 42,262 hours, 5,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, ASPSU BATTERIES 1 AND 2 FAILED CAPACITANCE TEST.  REPLACED ASPSU BATTERIES PER AMM 52-71 OPS CHECKED OK.
